The Levi problem on mixed manifolds

PDF Version Also Available for Download.

Description

Article discussing the Levi problem on mixed manifolds. This article gives a new proof that the problem of Levi, to mixed varieties have a solution in the sense that every pseudoconvex closely mixed variety, with enough real global morphisms, is a variety of Cartan.

Physical Description

14 p.

Creation Information

Anghel, Nicolae 1984.

Context

This article is part of the collection entitled: UNT Scholarly Works and was provided by UNT College of Arts and Sciences to Digital Library, a digital repository hosted by the UNT Libraries. It has been viewed 80 times . More information about this article can be viewed below.

Who

People and organizations associated with either the creation of this article or its content.

Author

Publisher

Provided By

UNT College of Arts and Sciences

The UNT College of Arts and Sciences educates students in traditional liberal arts, performing arts, sciences, professional, and technical academic programs. In addition to its departments, the college includes academic centers, institutes, programs, and offices providing diverse courses of study.

Contact Us

What

Descriptive information to help identify this article. Follow the links below to find similar items on the Digital Library.

Degree Information

Description

Article discussing the Levi problem on mixed manifolds. This article gives a new proof that the problem of Levi, to mixed varieties have a solution in the sense that every pseudoconvex closely mixed variety, with enough real global morphisms, is a variety of Cartan.

Physical Description

14 p.

Notes

Copyright 1984 University of Rome.

Source

  • Rendiconti di Matematica e Delle Sue Applicazioni, 1984, Rome: University of Rome. National Institute of Advanced Mathematics, pp. 301-312

Languages

Item Type

Publication Information

  • Publication Title: Rendiconti di Matematica e Delle Sue Applicazioni
  • Volume: 4
  • Issue: 2
  • Page Start: 301
  • Page End: 312
  • Peer Reviewed: Yes

Collections

This article is part of the following collection of related materials.

UNT Scholarly Works

Materials from the UNT community's research, creative, and scholarly activities and UNT's Open Access Repository. Access to some items in this collection may be restricted.

What responsibilities do I have when using this article?

When

Dates and time periods associated with this article.

Creation Date

  • 1984

Added to The UNT Digital Library

  • Nov. 22, 2013, 10:18 a.m.

Description Last Updated

  • May 15, 2014, 9:43 a.m.

Usage Statistics

When was this article last used?

Yesterday: 0
Past 30 days: 1
Total Uses: 80

Interact With This Article

Here are some suggestions for what to do next.

Start Reading

PDF Version Also Available for Download.

Citations, Rights, Re-Use

Anghel, Nicolae. The Levi problem on mixed manifolds, article, 1984; [Rome, Italy]. (digital.library.unt.edu/ark:/67531/metadc234940/: accessed December 18, 2017), University of North Texas Libraries, Digital Library, digital.library.unt.edu; crediting UNT College of Arts and Sciences.